Alert archive / Vermont / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jan 31, 2013, 10:35 AM EST for Caledonia County, Vermont. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 31, 2013, 10:35 AM EST (15:35 UTC)
- Expired
- Jan 31, 2013, 4:30 PM EST
- In force
- 6 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
County Caledonia County, VT
The radar
The Burlington radar (KCXX), 91 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 3.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 647 m²/s²
- 0-3 km storm-relative helicity
- 746 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
082
WGUS51 KBTV 311535
FFWBTV
VTC005-312130-
/O.NEW.KBTV.FF.W.0002.130131T1535Z-130131T2130Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1035 AM EST THU JAN 31 2013
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CALEDONIA COUNTY IN NORTHEAST VERMONT...
* UNTIL 430 PM EST THURSDAY.
* AT 1023 AM EST...ICE JAMS WERE CAUSING EXTREMELY RAPID RISES IN
WATER LEVELS ALONG THE EAST BRANCH OF THE PASSUMPSIC. SPOTTERS
REPORT PORTIONS OF ROUTE 114 IN EAST BURKE WERE FLOODED. ANOTHER
JAM WAS JUST NORTH OF LYNDONVILLE AT ROUTES 114 AND 22. OTHER
TRIBUTARIES TO THE PASSUMPSIC RIVER WILL ALSO LIKELY SEE ICE
MOVEMENT...AND ICE JAMS ARE EXPECTED TO MOVE DOWNSTREAM AND
AFFECT LYNDONVILLE AND ST. JOHNSBURY. TYPICAL ICE JAM PROBLEM
SPOTS INCLUDED THE NORTH SIDE OF LYNDONVILLE WHERE THE EAST AND
WEST BRANCHES OF THE PASSUMPSIC MEET MILLER RUN...AS WELL AS ALONG
ROUTE 5 THROUGH ST. JOHNSBURY CENTER.
* ICE JAMS ARE VERY UNPREDICTABLE AND CAN BREAK UP...MOVE...AND JAM
AGAIN VERY QUICKLY. WATER BACKING UP BEHIND THE JAM IS THE MAIN
FLOOD THREAT...AND CAN FLOOD AREAS UNDER DEEP WATER WITH
SURPRISING SPEED. FAVORED ICE JAM LOCATIONS ARE WHERE A RIVER
BENDS OR SLOWS...AT BRIDGE ABUTMENTS...OR NEAR ISLANDS...SAND
BARS...AND OTHER OBSTRUCTIONS TO RIVER FLOW.
IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT
DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE
WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS
OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4445 7199 4438 7201 4442 7206 4446 7217
4468 7213 4464 7190 4462 7186
$$
HANSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jan 31, 10:12 AM EST, 23 minutes earlier.
Area forecast discussion, Jan 31, 10:12 AM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1012 AM EST THU JAN 31 2013
.SYNOPSIS...
LOW PRESSURE MOVING THROUGH SOUTHERN QUEBEC WILL BRING STRONG
WEST TO SOUTHWEST WINDS ACROSS THE REGION TODAY WITH SOME TREE
DAMAGE AND POWER OUTAGES LIKELY THROUGH THE DAY. WINDS WILL ABATE
TONIGHT AS AN UPPER TROUGH SETTLES OVER THE REGION...AND DOMINATES
THE NORTH COUNTRY'S WEATHER THROUGH THE WEEKEND WITH A RETURN TO
SEASONAL TEMPERATURES AND OCCASIONAL SNOW SHOWERS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1012 AM EST THURSDAY...CURRENT FORECAST IN GOOD SHAPE.
TEMPERATURES WILL CONTINUE TO FALL OFF DURING THE REMAINDER OF
TODAY. CONTINUING TO MONITOR SOME ICE JAMS NEAR CAMBRIDGE VERMONT
AND ALONG THE EAST BRANCH OF THE PASSUMPSIC RIVER IN EAST HAVEN
VERMONT. AN EARLIER ICE JAM ON THE AUSABLE RIVER APPEARS NOW TO
HAVE BROKEN UP WITH THE RIVER STARTING TO SLOWLY RECEDE. WILL KEEP
UP THE FLOOD WATCH AS WELL AS THE HIGH WIND WARNING AND WIND
ADVISORY IN PLACE. HAVE UPDATED THE GRIDS WITH THE LATEST SURFACE
OBSERVATIONS.
PREVIOUS DISCUSSION FROM 626 AM EST THURSDAY...CURRENT FORECAST
IN GOOD SHAPE WITH ONLY MINOR TWEAKS TO TEMPS NEEDED TO REFLECT
CURRENT OBSERVATIONAL TRENDS. COLD FRONT MAKING ITS WAY INTO
NORTHERN NEW YORK AT THIS HOUR WITH TEMPS BEGINNING TO FALL AND
WINDS PICKING UP RAPIDLY. ALREADY SEEN A FEW GUSTS OVER 40KTS
ACROSS ST. LAWRENCE COUNTY AND ARE STILL FORECAST TO STEADILY
INCREASE THROUGH EARLY AFTERNOON. ALL WIND ADVISORIES AND WARNINGS
REMAIN IN PLACE.
PREVIOUS DISCUSSION...
DEEPENING LOW PRESSURE CURRENTLY MOVING INTO SOUTHERN QUEBEC WILL
CONTINUE TO PUSH A COLD FRONT THROUGH THE NORTH COUNTRY THIS
MORNING. POST-FRONTAL PASSAGE...WIDESPREAD PRECIPITATION COMES TO
AN END AND STRONG SOUTHWESTERLY WINDS DEVELOP AS 925-850MB JET
RELOADS AND SURFACE LAPSE RATES STEEPEN TREMENDOUSLY. MEAN MIXED
LAYER WINDS ACROSS NORTHERN NEW YORK CONTINUE TO SUPPORT SURFACE
WIND GUSTS OVER 50KTS...AND 30-40KTS ACROSS VERMONT PEAKING MID-
DAY AND ABATING LATE THIS EVENING. WIND ADVISORIES AND WARNINGS
CONTINUE FOR SCATTERED TO NUMEROUS POWER OUTAGES DUE TO DOWN TREES
AND POWER LINES. IN ADDITION...THE COMBINATION OF STRONG COLD AIR
ADVECTION AND SOUTHWESTERLY FLOW OFF LAKE ONTARIO WILL PROVIDE A
FAVORABLE ENVIRONMENT FOR LAKE EFFECT SNOW SHOWERS ACROSS SOUTHERN
ST. LAWRENCE COUNTY AND INTO THE NORTHERN ADIRONDACKS. NOT LOOKING
AT A WHOLE LOT OF ACCUMULATION...BUT A DUSTING TO 2" SEEMS LIKELY.
AS FOR TEMPS TODAY...HIGHS LIKELY TO OCCUR THIS MORNING IN THE 40S
AND 50S AND FALL INTO THE 20S THIS AFTERNOON AS THE COLD FRONT
PUSHES THROUGH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
AS OF 412 AM EST THURSDAY...TRAILING UPPER TROUGH OVER THE GREAT
LAKES TODAY WILL SHIFT INTO THE NORTHEAST TONIGHT AND DOMINATE
THE NORTH COUNTRY'S WEATHER THROUGH THE SHORT TERM PERIOD.
TEMPERATURES RETURN TO MORE SEASONAL LEVELS WITH LOWS IN THE
SINGLE DIGITS AND TEENS AND HIGHS IN THE TEENS TO 20S. SHOULD BE
MAINLY DRY ACROSS MOST OF THE REGION THROUGH FRIDAY NIGHT THOUGH
THE THREAT OF LAKE EFFECT SNOWS ACROSS THE USUAL PRONE AREAS IN
NORTHERN NEW YORK WILL CONTINUE THROUGH FRIDAY AS MEAN BOUNDARY
LAYER WINDS REMAIN OUT OF THE SOUTHWEST AND MID LEVEL TEMPS
CONTINUE TO FALL. ADDITIONAL ACCUMULATIONS OF A DUSTING TO 2
INCHES IS POSSIBLE. SHORTWAVE ENERGY MOVING THROUGH THE UPPER
FLOW ENTERS THE REGION GOING INTO SATURDAY WITH A MODEST LIGHT
SNOWFALL EXPECTED ACROSS THE REGION. NOTHING TO GET TOO EXCITED
ABOUT...AND GENERALLY LOOKING AT 1-3" WHICH WILL AT LEAST MAKE IT
LOOK LIKE WINTER AGAIN.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 412 AM EST THURSDAY...NO APPRECIABLE CHANGES IN REGARD TO
THE EXTENDED FORECAST FROM SUNDAY ONWARD INTO THE MIDDLE PORTIONS
OF NEXT WEEK AS THE NORTHEASTERN STATES WILL REMAIN UNDER THE
INFLUENCE OF A BROAD AND SEMI-STATIONARY H5 UPPER TROUGH. THIS
WILL FEATURE A FAIRLY HIGH DEGREE OF CLOUD COVER AND SEASONABLY
COLD TEMPERATURES...BUT NOT TO THE DEGREE OF LAST WEEKS COLD
SNAP. WITH THE MEAN LONGITUDINAL AXIS OF THE TROUGH NEARLY ATOP
OUR AREA...THE BEST POTENTIAL FOR ANY CYCLOGENESIS SHOULD OCCUR
EAST OR OFFSHORE OF OUR AREA...WITH ONLY A FEW NRN STREAM
IMPULSES AND/OR LAKE EFFECT ACTIVITY BRINGING PERIODIC CHANCES OF
LIGHT SHSN OR FLURRIES. THUS ACCUMULATIONS WILL BE NEGLIGIBLE TO
LIGHT WITH THE BEST CHANCES OCCURRING ACROSS THE HIGHER TERRAIN
AND IN THE LAKE ONTARIO SNOWBELTS OF NRN NY. BEST SHOT OF
WIDESPREAD LIGHT SNOWS OR FLURRIES STILL LOOKS TO OCCUR BY LATER
SUNDAY INTO SUNDAY NIGHT WHEN A MODESTLY STRONG NORTHERN STREAM
IMPULSE CROSSES THE REGION. AS MENTIONED ABOVE... TEMPERATURES
WILL REMAIN SEASONABLY COLD THROUGH THE PERIOD...THOUGH OVERNIGHT
LOWS LIKELY TO BE TEMPERED CONSIDERABLY BY CLOUD COVER. DAILY
HIGHS GENERALLY IN THE 20S...THOUGH A TAD CHILLIER ON MONDAY (15
TO 25). LOWS MAINLY IN THE 5 TO 15 ABOVE RANGE.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
STRONG AND GUSTY WINDS EXPECTED TODAY WITH MODERATE TO LOCALLY
SEVERE TURBULENCE ALONG WITH CROSSWIND CONCERNS AT KBTV...KPBG AND
KRUT...
THROUGH 12Z FRIDAY...WIDESPREAD OVC VFR/MVFR CONDS AND RAIN
EXPECTED THROUGH 12-14Z AS COLD FRONT MAKES IT'S WAY ACROSS THE
REGION. SOME BRIEF IFR POSSIBLE. AFTER 12-14Z CIGS/VSBYS
GRADUALLY IMPROVE WITH RAIN ENDING AS FRONT CLEARS EAST. ONLY
EXCEPTION AT KSLK WHERE SOME SHSN AND SOMEWHAT LOWER VSBYS/CIGS TO
MVFR/IFR POSSIBLE THROUGH THE DAY. PRIMARY CONCERN HOWEVER WILL
BE VERY STRONG AND GUSTY POST-FRONTAL WINDS THROUGH THE DAY WITH
WEST TO SOUTHWESTERLY GUSTS INTO THE 35 TO 45 KT RANGE LIKELY.
THIS WILL CREATE MODERATE TO LOCALLY SEVERE TURBULENCE WITH
CROSSWIND ISSUES ALSO LIKELY AT CHAMPLAIN VALLEY TERMINALS OF
KRUT/KBTV/KPBG.
OUTLOOK 12Z FRIDAY THROUGH MONDAY...
12Z FRIDAY THROUGH 12Z SATURDAY...WINDS GRADUALLY DIMINISH DURING
THURSDAY EVENING. GENERALLY VFR WITH MVFR/BRIEF IFR IN SNOW
SHOWERS ESPECIALLY AT KSLK AND ACROSS THE HIGHER TERRAIN.
12Z SATURDAY TO 00Z SUNDAY...GENERALLY VFR ACROSS VERMONT WITH
AREAS OF IFR WITH SNOW SHOWERS IN NORTHERN NY...MAINLY AT KSLK.
00Z SUNDAY TO 18Z SUNDAY...MAINLY VFR WITH WEAK HIGH PRESSURE.
18Z SUNDAY TO 12Z MONDAY...WIDESPREAD MVFR/IFR IN SNOW SHOWERS OR A
PERIOD OF LIGHT SNOW WITH WEAK COASTAL LOW PRESSURE.
12Z MONDAY ONWARD...TRENDING VFR AS WEAK HIGH PRESSURE RETURNS.
&&
.HYDROLOGY...
AS OF 412 AM EST THURSDAY...COMBINATION OF RAIN AND SNOWMELT WILL
CAUSE SHARP RISES ON RIVERS THROUGH FRIDAY. RAINFALL FORECAST OF
3/4 TO 1 1/4 INCHES ON MOSTLY FROZEN GROUND WILL RESULT IN DECENT
RUNOFF. IN ADDITION...NOHRSC MODELED SNOWMELT FOR 48 HOUR PERIOD
INDICATES LOSS OF NEARLY ALL LOW LEVEL SNOW COVER INTO 3/4 TO 1
INCH OF LIQUID...AND DEEPER SNOWPACK RELEASING A COUPLE INCHES OR
MORE OF MELT. FORECASTS FOR MAIN RIVERS NEAR OR BELOW FLOOD STAGE.
MAIN HYDRO THREAT WILL BE DUE TO ICE JAMS. HIGH CONFIDENCE THAT
RISES OF MAGNITUDE FORECAST WILL SUFFICIENT TO BREAK UP THE ICE
COVER. RIVER ICE COVERAGE HAS REBOUNDED WITH THE PAST WEEK'S FRIGID
TEMPERATURES, ALTHOUGH THERE IS SOME UNCERTAINTY RELATED TO ICE
THICKNESS. GENERALLY NEED ICE 6 INCHES OR THICKER TO BE STRONG
ENOUGH TO JAM AND CAUSE FLOODING. DESPITE UNCERTAINTY RISK IS
GREATER ENOUGH TO WARRANT THE WATCH.
SECONDARY THREAT WILL BE RUNOFF RELATED...AS STORM DRAINS...
DITCHES...AND CULVERTS BLOCKED BY ICE AND SNOW WILL CAUSE
LOCALIZED FLOOD PROBLEMS.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH FRIDAY MORNING FOR VTZ001>012-016>019.
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR VTZ001>012-
016>019.
NY...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR NYZ026>031-
034-087.
FLOOD WATCH THROUGH FRIDAY MORNING FOR NYZ026>031-034-035-087.
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR NYZ035.
&&
SYNOPSIS...LAHIFF
NEAR TERM...WGH/LAHIFF
SHORT TERM...LAHIFF
LONG TERM...JMG
AVIATION...JMG
HYDROLOGY...WFO BTVHazardous weather outlook, Jan 31, 3:14 AM EST, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 314 AM EST THU JAN 31 2013 NYZ026>031-034-087-010815- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- 314 AM EST THU JAN 31 2013 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ035-VTZ001>012-016>019-010815- EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX- WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON- ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- 314 AM EST THU JAN 31 2013 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 31, 9:57 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
957 AM EST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM NON-TSTM WND DMG LEWIS 44.87N 71.75W
01/31/2013 ESSEX VT DEPT OF HIGHWAYS
TREES AND POWERLINES DOWN ALONG ROUTE 9.
&&
EVENT NUMBER BTV1300016
TABERLocal storm report, Jan 31, 9:58 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
958 AM EST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM NON-TSTM WND DMG BRAINARDSVILLE 44.86N 74.03W
01/31/2013 FRANKLIN NY DEPT OF HIGHWAYS
TREES AND POWERLINES DOWN ON DAVIS ROAD.
&&
EVENT NUMBER BTV1300017
TABERLocal storm report, Jan 31, 10:13 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1013 AM EST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM NON-TSTM WND DMG PLATTSBURGH 44.70N 73.45W
01/31/2013 CLINTON NY 911 CALL CENTER
CLINTON COUNTY 911 REPORTS WIDESPREAD POWER OUTAGES
&&
EVENT NUMBER BTV1300018
TABERThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 10:52 AM EST | Areal Flood Advisory | BTV | Franklin, Orleans | 19 hr |
| Jan 31, 10:56 AM EST | Flash Flood Warning | BTV | Caledonia | 6 hr |
| Jan 31, 11:52 AM EST | Areal Flood Advisory | BTV | Washington | 12 hr |
| Jan 31, 4:27 PM EST | Areal Flood Advisory | BTV | Caledonia | 12 hr |
Nearby
Flash Flood Warnings in Vermont, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.